# SDR CA970513003

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Bearings
- Condition: Damaged
- Location: Nr 4 & Nr 5
- Part time: 11,459 hours
- Stage of operation: CL
- Nature of condition: R, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMB OUT TORQUE INCREASED WITH ALTITUDE, ACCOMPANIED BY ENGINE VIBRATION AND ENGINE NOISE. ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. POST FLIGHT INSPECTION REVEALED METAL IN THE CHIP DETECTOR AND OIL FILTER OPERATING IN BYPASS DUE TO CONTAMINATION IN THE OIL FILTER. DAMAGE IS SUSPECTED IN THE AREA OF THE #4 AND #5 BEARINGS. THE ENGINE IS BEING SENT TO PRATT & WHITNEY FOR ANALYSIS AND REPAIR.
